# SDR SWIA201332987

- Difficulty date: March 11, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 36,551 hours, 52,904 cycles
- System (JASC): 4960 · APU Controls
- Part: Relay
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WEIRD SMELL FROM LEFT SIDE OF FLIGHT DECK.  (FLT 6476)  REPLACED APU HEATER PROTECTION RELAY.
